Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Feit-Thompson Conjecture

N. M. Stephens
Mathematics of Computation
Vol. 25, No. 115 (Jul., 1971), p. 625
DOI: 10.2307/2005226
Stable URL: http://www.jstor.org/stable/2005226
Page Count: 1
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

A counterexample is found to the conjecture that (pq - 1)/(p - 1) and (qp - 1)/(q - 1) are coprime where p, q are primes.

Page Thumbnails

  • Thumbnail: Page 
625
    625